# SDR SWIA202005140665

- Difficulty date: March 5, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R CORRODED BETWEEEN FS565.00 AND FS581.00   (C-CHECK) RO 5/10/2020   COMPLIED WITH PERMANENT REPAIR STR 20R BETWEEEN FS565.00 AND FS581.00 REF REO AND SRM, VERIFIED ALL APPLICABLE STEPS COMPLIED WITH, ALL CHECKS OKAY, COMPLETED TASK CARD
